Mihnea Popa

Selected Publications

  1. Kodaira dimension and zeros of holomorphic one-forms (with C.Schnell) - Ann. of Math. 179 (2014), 1-12.
  2. Generic vanishing theory via mixed Hodge modules (with C. Schnell) - Forum of Mathematics, Sigma 1 (2013), 1-60.
  3. Derivative complex, BGG correspondence, and numerical inequalities for compact Kähler manifolds (with R. Lazarsfeld) - Invent. Math. 182 (2010), no.3, 605-633.
  4. Asymptotic invariants of base loci (with L. Ein, R. Lazarsfeld, M. Mustata, M. Nakamaye) - Ann. Inst. Fourier 56 (2006), no.6, 1701-1734.
  5. Effective divisors on M_g, curves on K3 surfaces, and the Slope Conjecture (with Gavril Farkas) - J. Algebraic Geom. 14 (2005), 241-267.
  6. Regularity on abelian varieties I (with Giuseppe Pareschi) - J. Amer. Math. Soc. 16 (2003), 285-302.

Selected Awards

  1. Simons Fellowship, 2015-2016
  2. Fellow of the AMS, class of 2015
  3. Sloan Research Fellowship, 2007–2009
  4. AMS Centennial Fellowship, 2005–2007